# SDR AALA202512220658

- Difficulty date: December 15, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 30,904 hours, 14,626 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300  Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING OF THE ELEVATOR HINGE ARM END FITTING #4 ON RH HORIZONTAL STABILIZER. MAINTENANCE REPLACED ELEVATOR HINGE ARM END FITTING #4 ON RH HORIZONTAL STABILIZER IAW A320F AMM 55-16-42-000-001-A AND A320F AMM 55-16-42-400-001-A.
